[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] birth control-anti depressant?-stomach probs

>Does anyone with diabetes have good experience wiht
>birth control pills?

Yep me.  It is one of the 4 drugs out of 17 that I am still on.  I've been 
on the Birth control for over 10 years, straight through, for 
endometriosis.  I have used Loestrin for that entire time.  The docs wanted 
me on a low dose, due to the diabetes.  I have not had any problems with 
this drug that I know of.  :-)

>cysts which they are still treating with Vicodin,

Please, please be very very careful when you are done taking the Vicodin, 
that is just another name for Hydrocodine.  If you haven't done so, please 
read my post about pain-diabetes-prescription drugs.  Just please be ever 
so careful when and if you stop the Vicodin.

>  I'm definitely moody and depressed most likely
>from the meds and I was told I could stop them, but
>that won't help the cysts which leaves me with
>Vicodin..and I don't like having to take Vicodin...

It could be the Vicodin that is effecting your moods and not the birth 
control.  I was a perfectly happy normal human being, with a lot of pain, 
while I've been on the Loestrin, it was the narcotics and all the other 
stuff interacting that bit me in the a**.

>any one on like an antidepressant to counteract side
>effects from other drugs?

I am sorry, for I probably am beating a dead horse, but this just puts the 
fear into me.  Please make certain that before you take something that you 
know what you are taking and what the possible side effects are and 
interactions.  Doctors don't always know.

Fran, who is off her soap box
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml